# SDR WX0A2018051473321

- Difficulty date: May 6, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 35,448 hours, 24,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN CABIN DURING CRUISE.   PERFORMED TROUBLESHOOTING,  NO DEFECTS NOTED.  EMERGENCY DECLARED.
